# SDR DXTA2017022706376

- Difficulty date: February 27, 2017
- Submitted: April 7, 2017
- Operation: Air carrier
- Aircraft: N531QS
- Make and model: Gulstm GVSPG550
- Aircraft serial: 5133
- Aircraft time: 10,470 hours, 3,856 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Cable
- Part number: 1159SCAV532
- Condition: Damaged
- Location: Rt Mlg
- Stage of operation: LD
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON LANDING, APPLIED MINIMAL BRAKING. RIGHT MAIN TIRES GRABBED HARD. AFTER CHECKING BRAKE TEMPERATURE RIGHT MAIN OUTSIDE BRAKE INDICATED IN EXCESS OF 150 DEGREES. RIGHT MAIN INSIDE TIRE BRAKE WAS 100 DEGREES COOLER.  REMOVED AND REPLACED THE RT MAIN LANDING GEAR WHEEL SPEED, BRAKE TEMPERATURE MONITORING SYSTEM CABLE IAW MM 32-16-01 AND CMP 321604.  PERFORMED WHEEL BRAKES OPS CHECK IAW MM 32-40-00 AND BRAKE TEMP MONITORING IAW MM 32-47-00 ALL CHECKS WERE GOOD.
